Drought, Stewart
- When
- November 2, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Stewart forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.501, -87.838 (the zone’s center; the record gives no point)
S. Drought Monitor on Tuesday, November 2nd, and this drought classification continued through the remainder of the month.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
After several weeks of below normal rainfall, drought conditions across several Middle Tennessee counties reached the D2 Severe Drought Classification Criteria as stated in the U.S. Drought Monitor on Tuesday, November 2nd, and this drought classification continued through the remainder of the month.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Nov 1, 10:25 PM CST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1125 PM CDT MON NOV 1 2010 .UPDATE...FOR 06Z/02 AVIATION FORECAST && .AVIATION... EXPECT VFR CONDITIONS THROUGH THE NEXT 24 HOURS. LOOK FOR A STEADY STREAM OF MID AND UPPER LEVEL CLOUDS TO TRAVERSE THE MID STATE. BOYD && .PREV DISCUSSION... /ISSUED 937 PM CDT MON NOV 1 2010/ UPDATE...LOTS OF HIGH CLOUDS CONTINUE STREAMING NORTHEASTWARD FROM THE LOWER MISSISSIPPI VALLEY, IN ADVANCE OF A LOW PRESSURE AREA OVER THE SOUTHERN PLAINS. THIS SHOULD CONTINUE OVERNIGHT, WITH AN EXPECTATION FOR PARTLY-TO-MOSTLY-CLOUDY SKIES OVER THE MID STATE. EXPECT LIGHT NORHTEAST WINDS TO ALSO CONTINUE. WE'LL PROBABLY SEE SOME LIGHT RAIN WORK ITS WAY NORTHEASTWARD INTO NORTHERN MISSISSIPPI OVERNIGHT, AND BE CLOSE TO OUR SOUTHWESTERN DOORSTEP BY 12Z. HOWEVER, LOOK FOR DRY CONDITIONS TO CONTINUE OVER THE STATE. 00Z SOUNDING SHOWED A GREAT DEAL OF DRY AIR STILL IN PLACE OVER THE NASHVILLE AREA, AND ATMOSPHERE WILL TAKE A WHILE TO MOISTEN SUFFICIENTLY TO ALLOW FOR THE POSSIBILITY FOR SHOWERS. SOME SHOWERS MAY WORK THEIR WAY INTO OUR SOUTHWESTERN COUNTIES DURING THE DAY ON TUESDAY, BUT THAT SHOULD BE THE EXTENT OF PRECIP IN OUR FORECAST AREA OVER THE NEXT 24 HRS. CURRENT FORECAST LOOKS ON TRACK AND DOESN'T REQUIRE MUCH CHANGE. HAVE ADJUSTED CLOUD FORECAST A LITTLE FOR THE OVERNIGHT HOURS, AS WELL AS DEW POINT GRIDS (TO ALLOW FOR LOWER DEW POINTS ACROSS THE NORTH). WILL SEND UPDATED ZFP SHORTLY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT MON NOV 1 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-021000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT MON NOV 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31
The national radar mosaic for the moment the first event began.
8 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2010Every state in 2010This day in weather historyWarnings in Tennessee, November 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268143, 268144, 268146, 268148, 268150, 268152, 268154, 268155.